Browse Title Index

Issue Title
Vol 20 (2012) The error at interpolation of some classes of multivariable functions by multifaceted functions and multilinear splines Abstract   PDF (Русский)
V.F. Babenko, T.Yu. Leskevich
Vol 27, No 1 (2019) The homology groups of the space $$$\Omega_n(m)$$$ Abstract   PDF
A.M. Pasko
Vol 26 (2018) The order of the best transfinite interpolation of functions with bounded laplacian with the help of harmonic splines on box partitions Abstract   PDF
D. Skorokhodov
Vol 28, No 1 (2020) The pointwise estimation of the one-sided approximation of the class $$$\breve{W}_\infty^r,\; 0 < r < 1$$$ Abstract   PDF
A.M. Pasko
Vol 28, No 1 (2020) The Rate of Convergence of Truncated Hypersingular Integrals Generated by the Generalized Poisson Semigroup Abstract   PDF
S.E. Sinem, E. Melih, Ç. Selim
Vol 28, No 1 (2020) The uniqueness of the best non-symmetric $$$L_1$$$-approximant with a weight by $$$A_{\alpha ,\beta }$$$-subspace Abstract   PDF
M.Ye. Tkachenko, V.O. Traktynskyi
Vol 27, No 1 (2019) The uniqueness of the best non-symmetric $$$L_1$$$-approximant with a weight for continuous functions with values in KB-space Abstract   PDF
M.Ye. Tkachenko, V.M. Traktynska
Vol 17 (2009) Theorem on width of ball in spaces of mappings Abstract   PDF (Русский)
V.F. Babenko
Vol 24 (2016) Time complexity of algorithms of full analysis of dynamical systems with discrete time, defined on a finite set of states Abstract   PDF (Українська)
V.I. Ruban, A.A. Rudenko
Vol 15 (2007) To the question of existence of exact irreducible representations of soluble groups of finite rank over locally finite field Abstract   PDF (Русский)
A.V. Tushev
Vol 16 (2008) To the question of regularization of vector optimization problems Abstract   PDF (Українська)
P.I. Kogut, I.V. Nechai
Vol 15 (2007) To theory of Q-homeomorphisms in metric spaces Abstract   PDF (Русский)
R.R. Salimov
Vol 25 (2017) Traces of generalized potentials Abstract   PDF (Українська)
B.I. Peleshenko, T.N. Semirenko
Vol 23 (2015) Two non-elementary integral functions defined using central factorial powers Abstract   PDF
T.P. Goy
Vol 21 (2013) Two-sided boundary problem for Kou's process Abstract   PDF (Українська)
Ie.V. Karnaukh
Vol 28, No 2 (2020) Vitalii Pavlovych Motornyi (on occasion of the 80th birthday) Abstract   PDF
V.F. Babenko, R.O. Bilichenko, S.V. Goncharov, O.V. Kovalenko, S.V. Konareva, V.O. Kofanov, T.Yu. Leskevych, N.V. Parfinovych, A.M. Pasko, O.V. Polyakov, O.O. Rudenko, D.S. Skorokhodov, M.Ye. Tkachenko, V.M. Traktynska, M.B. Vakarchuk
226 - 241 of 241 Items << < 5 6 7 8 9 10